Posted by: Kedibone Mimi Sechuane | 2012-08-21


Hi, i would like to find out if there is something wrong, i have been taking Trigestrel since last year December, i got period pains on the 4th red pill and my period on my last red pill, which lasts for only 2 days. Is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No that is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: nicole | 2014-06-14

Hi I've been on and of the trigestrel pill and missed one and had unprotected sex that same knight could I be pregnant?

Reply to nicole
Posted by: Anonymous | 2014-02-20

How long did trigestrel get active in the body

Reply to Anonymous
Posted by: Anonymous | 2013-11-03

Am not seeing anyone and am taking a pill, is it safe to do that even when am not having sexual intercourse? Am using trigestrel

Reply to Anonymous
Posted by: Anonymous | 2013-05-28

My Daughter is on Tegretol for her epileptic seizures, since November 2012. Since December she has not her montly period. She was prescribed Trigestrel to see if her peroid would show again.She has been seizure free since 15 November 2012, but had one again on Friday night. Can the trifgestrel work in on the Tegretol??

Reply to Anonymous
Posted by: sandra | 2012-11-22

I''ve been using trigestrel for almost two years now. I''ve had a few instances of thrush but got that sorted out. Now I have a severe case of dry, itchy and swolen eyes. I don''t know the cause so I can''t treat it. I want to know if this be one of the side effects of Trigestrel.

Reply to sandra
Posted by: nats | 2012-11-20

Hi.. I am using trigestrel to regulate my period.. Ever since I can remember my period has been irregular.. I want to know hw long I should take it 4 my period 2 be regular.. Its my 1st month and I am on the mustard colour so I haven''t had my period as yet.. I skipped 4 about 4 mnths nw nd waiting.. Will I b able 2 conceive after? Its so stressfull

Reply to nats
Posted by: annonymous | 2012-11-18

On my 4th month of trigestrel and my menstrual blood is a dark brown. Is something wrong?

Reply to annonymous | 1 comment (hide)
Posted by: sindo | 2013-05-10

i have been using yaz for two years and half my periods blood is dark brown and started having acne, should i discontinue the pill or please help?

Posted by: zeh | 2012-10-26

I''m supposed to start a new pack tomorrow but I''m on vacation till next week 1 nov &  I forgot my pills :-( what Should I do when I get back?

Reply to zeh
Posted by: Zee | 2012-10-15

Hi,i was on my periods lastweek which ended on saturday,skipped sat& sun pills and took monday''s 1 day,now Im experiencing periodpains and there seems to be blood aswell.Is it the Trigestrel because i''ve never experienced suh with Diane35/Triphasil?

Reply to Zee
Posted by: kedibone sechuane | 2012-10-10

Thank you for the response Gynaedoc.

Reply to kedibone sechuane
Posted by: annita | 2012-09-26

I missed th pills for 5days thn whn I came back I took all 5 of thm at th same time.will I gt pregnant

Reply to annita
Posted by: nontoh | 2012-09-17

my prob is i jst been on my periods 2 wiks bck and now iam on my peroids again and im on the mustard row of pills. jst want to know if thats normal

Reply to nontoh
Posted by: Lebogang | 2012-08-30


i am on Trigestrel since august and i am on acne treatment i am on ACNETANE pls advise is ACNETANE not too strong for TRIGRSTREL in a way i will fall pregnant.

Reply to Lebogang
Posted by: gynaedoc | 2012-08-27

No that is normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.